| Model Number |
6550004 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from multiple sources (manufacturer representative, healthcare provider, distributor) regarding a patient having l4/5 l4/s1 minimally invasive posterolateral fusion.It was reported that the driver tip sheered off in tulip head whilst trying to advance screw.Tip was removed after 15minutes of trying. there were no patient symptoms reported.There were no further complications reported regarding the event.
Additional Manufacturer Narrative
H3: product analysis of part # 6550004, lot # 0011252984 - visual inspection confirmed the torx tip of instrument has been sheared off.Optical examination of the fracture surface revealed a fairly flat fracture surface and circular material flow.The damage to the driver is consistent with torsional overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.